# SDR C2XA05CL052

- Difficulty date: June 20, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 12,063 hours, 8,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 14532437003
- Condition: Bent
- Location: Main Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED MAIN CABIN DOOR DIFFICULT TO SHUT AND NOT INDICATING CLOSED.  MX INSPECTED AND REPLACED SPRING LEVER ON FOLDING FLAP ACTUATING CAM.  OPERATIONAL CHECKS WERE GOOD.
